A selection theorem for Banach bundles and applications

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


It is shown that certain lower semi-continuous maps from a paracompact space to the family of closed subsets of the bundle space of a Banach bundle admit continuous selections. This generalization of the theorem of Douady, dal Soglio-Herault, and Hofmann on the fullness of Banach bundles has applications to establishing conditions under which the induced maps between the spaces of sections of Banach bundles are onto. Another application is to a generalization of the theorem of Bartle and Graves [3] for Banach bundle maps that are onto their images. Other applications of the selection theorem are to the study of the M-ideals of the space of bounded sections begun in [4] and continued in [9]. A class of Banach bundles that generalizes the class of trivial Banach bundles is introduced and some properties of these Banach bundles are discussed.

Original languageEnglish
Pages (from-to)448-470
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 1 Jun 2018


  • Banach bundle maps
  • Banach bundles
  • Lower semi-continuous set-valued maps
  • Spaces of sections of Banach bundles


Dive into the research topics of 'A selection theorem for Banach bundles and applications'. Together they form a unique fingerprint.

Cite this